MathSciNet Relay Station
MathSciNet bibliographic data
MR2290775 11J81 (11J70 68R15)
Adamczewski, Boris; Bugeaud, Yann; Davison, Les Continued fractions and transcendental numbers. Numération, pavages, substitutions. Ann. Inst. Fourier (Grenoble) 56 (2006), no. 7, 2093–2113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement